Proper diet, exercise, weight control among factors that may help, experts say
by Timmy_Tucker on Fri Apr 19, 2013 01:04 AM
Hi, have been on Sutent, Torisel, Dovitinib, Sutent again and now Pazopanib (Votrient) and 2 years ago started getting spots on my liver. This was thought to be metastities however a recent liver biopsy has refuted this. They don't know what they are but I have hundreds of these cystes on my liver and all my liver functions (except Bilirubin) have continued to elevate.
PS: Sutent can be rechallenged after failure. It was successful 12 months after failure.
PSS: Went from Sutent (which was holding the cancer steady) to Votrient and had a 50% shrinkage in my metastities.
by Boleynfitz on Sun Apr 27, 2014 08:27 PM
Did you figure out what these were? I have 5-7 spots on my liver. They look like mets on CT and MRI scans, but biopsies come back negative. I'm not on any meds, but had a radical nephrectomy for RCC 6 months ago.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.